# SDR UHLA2015030600151

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 29,330 hours, 18,012 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX FWD OPEN L1 DURING CLIMB.  TROUBLESHOT L1 DOOR IAW FIM 1965-52-72-00-810-801-A, RE-ADJUSTED AFT COMMAND RAMP SENSOR AND R & R VENT FLAP PROXIMITY SENSOR IAW AMM 52-72-20.  PRESSURIZED ACFT TO SIMULATE FAULT PARAMETERS IAW AMM 21-31-00, CHECKS GOOD.
